There has already been one death in the social media challenge found on Tik Tok, and parents need to be warned.

Enter your number to get our free mobile app

Cause parents don't have enough to worry about this year, there is a dangerous new challenge on Tik Tok which can be deadly. The challenge is called the 'Benadryl Challenge,' and has sent three teenagers in the hospital and has caused death of a 15-year old girl.

Here's how the challenge works:

Take a dozen or so doses of Benadryl at once, then trip out or hallucinate while recording yourself for online posting. That's it. According to fox4kc.com

“The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening,” said Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information.

Just another reminder to make sure you monitor when your kiddos are watching when it comes to social media platforms.